# SDR IPXA09M55585

- Difficulty date: April 7, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING FIXED LE COMPARTMENT BEADED DOUBLER CRACK IN 2 PLACES AT STA 562 XORS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLES, DOUBLER AND FILLER IAW MD-11 SRM 57-10-00 FIG 27.
